Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access July 7, 2015

The Umbral operator and the integration involving generalized Bessel-type functions

  • Kottakkaran Sooppy Nisar , Saiful Rahman Mondal , Praveen Agarwal and Mujahed Al-Dhaifallah
From the journal Open Mathematics

Abstract

The main purpose of this paper is to introduce a class of new integrals involving generalized Bessel functions and generalized Struve functions by using operational method and umbral formalization of Ramanujan master theorem. Their connections with trigonometric functions with several distinct complex arguments are also presented.

References

[1] T. Amdeberhan and V. H. Moll, A formula for a quartic integral: a survey of old proofs and some new ones, Ramanujan J. 18 (2009), no. 1, 91–102. Search in Google Scholar

[2] T. Amdeberhan,O. Espinosa, I. Gonzalez, M. Harrison, V. H. Moll and A. Straub, Ramanujan’s master theorem, Ramanujan J. 29 (2012), no. 1-3, 103–120. Search in Google Scholar

[3] P. E. Appell and J. Kampé de Férit, Fonctions Hypergeometriques et Polynomes d’Hermite, Gauthier-Villars, Paris, 1926. Search in Google Scholar

[4] D. Babusci, G. Dattoli, G. H. E. Duchamp, Góska and K. A. Penson, Definite integrals and operational methods, Appl. Math. Comput. 219 (2012), no. 6, 3017–3021. Search in Google Scholar

[5] D. Babusci and G. Dattoli, On Ramanujan Master Theorem, arXiv:1103.3947 Search in Google Scholar

[math-ph]. Search in Google Scholar

[6] D. Babusci, G. Dattoli, B. Germano, M. R. Martinelli and P.E. Ricci, Integrals of Bessel functions, Appl. Math. Lett. 26 (2013), no. 3, 351–354. Search in Google Scholar

[7] B. C. Berndt, Ramanujan’s notebooks. Part I, Springer, New York, 1985. 10.1007/978-1-4612-1088-7Search in Google Scholar

[8] Á. Baricz, Geometric properties of generalized Bessel functions, Publ. Math. Debrecen 73 (2008), no. 1-2, 155–178. Search in Google Scholar

[9] K. Górska, D. Babusci, G. Dattoli, G. H. E. Duchamp and K. A. Penson, The Ramanujan master theorem and its implications for special functions, Appl. Math. Comput. 218 (2012), no. 23, 11466–11471. Search in Google Scholar

[10] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, fifth edition, Academic Press, San Diego, CA, 1996. Search in Google Scholar

[11] G. H. Hardy, Ramanujan. Twelve lectures on subjects suggested by his life and work, Cambridge Univ. Press, Cambridge, England, 1940. Search in Google Scholar

[12] S. R. Mondal and A. Swaminathan, Geometric properties of generalized Bessel functions, Bull. Malays. Math. Sci. Soc. (2) 35 (2012), no. 1, 179–194. Search in Google Scholar

[13] R. Mullin and G.-C. Rota. On the foundations of combinatorial theory III. Theory of binomial enumeration. In B. Harris, editor, Graph theory and its applications, Academic Press, 1970, 167–213. Search in Google Scholar

[14] G.-C. Rota. The number of partitions of a set. Amer. Math. Monthly, (1964),no. 71, 498–504. 10.1080/00029890.1964.11992270Search in Google Scholar

[15] G.-C. Rota. Finite operator calculus. Academic Press, New York, 1975. Search in Google Scholar

[16] G.-C. Rota and B.D. Taylor. An introduction to the umbral calculus. In H.M. Srivastava and Th.M. Rassias, editors, Analysis, Geometry and Groups: A Riemann Legacy Volume, Palm Harbor, Hadronic Press, 1993, 513–525. Search in Google Scholar

[17] G.-C. Rota and B.D. Taylor. The classical umbral calculus. SIAM J. Math. Anal.,(1994),no 25, 694–711. 10.1137/S0036141093245616Search in Google Scholar

[18] S. Roman, The Umbral Calculus (Academic Press, INC, Orlando, 1984). Search in Google Scholar

[19] H. M. Srivastava and H. L. Manocha, A treatise on generating functions, Ellis Horwood Series: Mathematics and its Applications, Horwood, Chichester, 1984. Search in Google Scholar

[20] F. G. Tricomi, Funzioni ipergeometriche confluenti (Italian), Ed. Cremonese, Roma, 1954. Search in Google Scholar

[21] N. Yagmur and H. Orhan, Starlikeness and convexity of generalized Struve functions, Abstr. Appl. Anal. 2013, Art. ID 954513, 6 pp. 10.1155/2013/954513Search in Google Scholar

[22] H. W. Gould and A. T. Hopper, Operational formulas connected with two generalizations of Hermite polynomials, Duke Math. J. 29 (1962), 51–63. Search in Google Scholar

[23] G. Maroscia and P. E. Ricci, Hermite-Kampé de Fériet polynomials and solutions of boundary value problems in the half-space, J. Concr. Appl. Math. 3 (2005), no. 1, 9–29. Search in Google Scholar

[24] G. Dattoli et al., Evolution operator equations: integration with algebraic and finite-difference methods. Applications to physical problems in classical and quantum mechanics and quantum field theory, Riv. Nuovo Cimento Soc. Ital. Fis. (4) 20 (1997), no. 2, 3–133. Search in Google Scholar

[25] G. Dattoli, P. E. Ricci and C. Cesarano, Monumbral polynomials and the associated formalism, Integral Transforms Spec. Funct. 13 (2002), no. 2, 155–162. Search in Google Scholar

[26] G. Dattoli, P. E. Ricci and C. Cesarano, Beyond the monomiality: the monumbrality principle, J. Comput. Anal. Appl. 6 (2004), no. 1, 77–83. Search in Google Scholar

[27] C. Cesarano, D. Assante, A note on Generalized Bessel Functions, International Journal of Mathematical Models and Methods in Applied Sciences, vol. 7, p. 625–629 Search in Google Scholar

[28] G. Dattoli, C. Cesarano and D. Sacchetti, A note on truncated polynomials, Appl. Math. Comput. 134 (2003), no. 2-3, 595–605. Search in Google Scholar

Received: 2015-3-17
Accepted: 2015-6-3
Published Online: 2015-7-7

©2015 Kottakkaran Sooppy Nisar et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0041/html
Scroll to top button